# SDR AALA2018051749013

- Difficulty date: April 28, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043207
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SUPPORT AT STRINGER 23R AND FRAME 68 IN THE AFT GALLEY AREA.  REPAIRED THE SUPPORT IAW SRM 53-41-14-300-001.
